Cross Reference Down

Schatte, P (1987). Some estimates of the H -uniform distribution. Monatshefte für Mathematik 103, 233-240.

This work cites the following items of the Benford Online Bibliography:


Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Nagasaka, K (1984). On Benford's Law. Annals of the Institute of Statistical Mathematics 36(2), 337-352. ISSN/ISBN:0020-3157. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1973). Zur Verteilung der Mantisse in der Gleitkommadarstellung einer Zufallsgröße (Distribution of Mantissa in Floating Point Diagram of Random Variable). Zeitschrift fur Angewandte Mathematik und Mechanik 53(8), 553-565. ISSN/ISBN:0044-2267. DOI:10.1002/zamm.19730530807. GER View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1983). On H -summability and the uniform distribution of sequences. Math. Nachr. 113, 237-243. DOI:10.1002/mana.19831130122. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1986). On the Asymptotic Logarithmic Distribution of the Floating-Point Mantissas of Sums. Math. Nachr. 127, 7-20. ISSN/ISBN:0025-584X. DOI:10.1002/mana.19861250102. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1987). On the Asymptotic Behaviour of the Mantissa Distributions of Sums. Journal of Information Processing and Cybernetics EIK 23(7), 353-360. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1988). On the Almost Sure Convergence of Floating-Point Mantissas and Benford Law. Math. Nachr. 135, 79-83. ISSN/ISBN:0025-584X. DOI:10.1002/mana.19881350108. View Complete Reference Online information Works that this work references Works that reference this work
Tichy, RF (1985). Uniform distribution and diophantine inequalities. Monatsh. Math. 99(2), 147-152. ISSN/ISBN:0026-9255. DOI:10.1007/BF01304194. View Complete Reference Online information Works that this work references Works that reference this work
Tichy, RF (1987). Gleichverteilung zum Summierungsverfahren H∞. Math. Nachr. 131(1), 119-125. DOI:10.1002/mana.19871310112. GER View Complete Reference Online information Works that this work references Works that reference this work